# SDR AU001135

- Difficulty date: November 27, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 631847
- Condition: Failed
- Location: Starter Adapter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE STARTER ADAPTER GEAR SHAFT SHEARED IN AN AREA 16MM(0.629IN) FROM THE PILOT BEARING END OF THE SHAFT.
